# SDR DL72S960300

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Channel
- Condition: Worn
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MID VISIT 2, FOUND VERT SUPPORT CHANNEL WORN AT TOP STA 720D ABOVE STR 26 LT.  REMOVED DAMAGED SECTION PER SRM 53-10-9 FIG 9.  DRILLED NEW DOUBLER AND INSTALLED PER SRM 53-10-9 FIG 9.
